# SDR COMA9960054

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE AFTER TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED FLAP SYSTEM, NO DEFECTS FOUND.
